Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2005, Issue 582

Issues

Non-oscillating integral curves and valuations

F. Cano
  • Departamento álgebra, geometría y topología, Facultata de Ciencias, Universidad de Valladolid, 47002 Valladolid, Spain.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ R. Moussu
  • I.M.B. Université de Bourgogne, 9, avenue Alain Savary, B.P. 47840, 21078 Dijon Cedex, France.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ J.-P. Rolin
  • I.M.B. Université de Bourgogne, 9, avenue Alain Savary, B.P. 47840, 21078 Dijon Cedex, France.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/crll.2005.2005.582.107

About the article

Received: 11. Juli 2003

Revised: 15. Februar 2004

Published Online: 2005-07-27

Published in Print: 2005-05-25


Citation Information: Journal für die reine und angewandte Mathematik, Volume 2005, Issue 582, Pages 107–141, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.582.107.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
José Manuel Aroca Hernández-Ros and Fernando Sanz Sánchez
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2019, Volume 113, Number 4, Page 3905
[2]
P. Fortuny Ayuso
Canadian Mathematical Bulletin, 2013, Volume 56, Number 1, Page 31
[3]
Vincent Grandjean
Canadian Journal of Mathematics, 2013, Volume 65, Number 4, Page 808
[4]
O. Le Gal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2018
[5]
Daniel Panazzolo
Acta Mathematica, 2006, Volume 197, Number 2, Page 167
[6]
André Belotto
Journal of Dynamical and Control Systems, 2016, Volume 22, Number 1, Page 45
[7]
F. Cano, R. Moussu, and F. Sanz
Journal of Dynamical and Control Systems, 2007, Volume 13, Number 2, Page 173
[8]
Vincent Grandjean and Fernando Sanz
Journal of Differential Equations, 2013, Volume 255, Number 7, Page 1684
[9]
F Cano, C. Roche, and M. Spivakovsky
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2014, Volume 108, Number 1, Page 221
[10]
Mickaël Matusinski and Jean-Philippe Rolin
Comptes Rendus Mathematique, 2006, Volume 342, Number 2, Page 99

Comments (0)

Please log in or register to comment.
Log in